# SDR AU980375

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1C160DTM
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONTACTED GROUND SERVICING EQUIPMENT.  PROPELLER WRITTEN OFF AND ENGINE CRANKCASE CRACKED.
